# SDR KCSA201804031048

- Difficulty date: April 3, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 83,230 hours, 24,485 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8, RBL 6 UPPER SURFACE WEB HAS AREA OF CORROSION IN THE HORIZONTAL STABILIZER CENTER SECTION.
